You are here

Cameron Browne

Cameron Browne
Assistant Professor
Applied Mathematics

412 Maxim Doucet Hall
337-482-2060
cambrowne@louisiana.edu

Ph.D. 2012 University of Florida
M.S. 2011 University of Florida
B.S. 2007 University of Florida

My research interests are in Mathematical Biology, Mathematical Modeling, Differential Equations and Dynamical Systems. In particular, my current work focuses on application of differential equations and dynamical systems to modeling population dynamics and evolution of infectious diseases, both within-host and between-host.

Selected research publications:

  • Hopf Bifurcation of an Age-structured Virus Infection Model (with H. Mohebbi, A. Aminataei, and M. R. Razvan), Discrete and Continuous Dynamical Systems - B, 2018, 23(2) (2018), 861–885
  • Global properties of nested network model with application to multi-epitope HIV/CTL dynamics, Journal of Mathematical Biology, 75(4) (2017), 1025–1046.
  • A Stochastic Model of Nosocomial Epidemics in Hospital Intensive Care Units (with M. Wang and G. F. Webb), Electronic Journal of Qualitative Theory of Differential Equations, (6) (2017), 1–12.
  • Minimizing R0 for In-Host Virus Model with Periodic Combination Antiviral Therapy (with S. S. Pilyugin), Discrete and Continuous Dynamical Systems - B, 21(10) (2016), 3315 – 3330.
  • Immune Response In Virus Model Structured by Cell Infection-Age, Mathematical Biosciences and Engineering, 13(5) (2016), 887-909.
  • A Model of the Ebola Epidemics in West Africa Incorporating Age of Infection (with G. Webb), Journal of Biological Dynamics, (2015), DOI 10.1080/17513758.2015.1090632
  • Modeling Contact Tracing in Outbreaks with Application to Ebola (with H. Gulbudak and G. Webb), Journal of Theoretical Biology, (2015), DOI 10.1016/j.jtbi.2015.08.004.
  • A model of the 2014 Ebola epidemic in West Africa with contact tracing (with G. Webb, X. Huo, O. Seydi, M. Seydi, and P. Magal), PLoS Currents, 7 (2015).
  • A Nosocomial Epidemic Model with Infection of Patients Due to Contaminated Rooms (with G. Webb), Mathematical Biosciences and Engineering, 12 (2015), 761--787.
  • A Multi-Strain Virus Model with Infected Cell Age Structure: Application to HIV. Nonlinear Analysis: Real World Applications, 22 (2015), 354--372.